advertisement
Question
Posted by: alice | 2008/01/02

morning after pill

Hi Gynae Doc & a happy new year to you.

My question is: can one still have a period, in my case 10 days after taking the morning-after pill, even if the pill didn't work? & would the fact that the pill didn't work in any way harm the baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a period, it would suggest that you are not pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement